# SDR YENA2022072200699

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 71,231 hours, 26,164 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: FR 16LH HOLE 1 LATERAL AVIONICS COMPARTMENT LH L=0.035" 1 O'CLOCK DIRECTION LOOKING FORWARD; REF AEROMAN NR 2022-317694 W/O: 2022 68/1: ACCOMPLISHED FAA AD 2018-14-09 AND SB A320-53-1286.
